# SDR USAA2012102400001

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 61,306 hours, 40,914 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Csabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT PLACARD AT SEAT 12C MISSING.  MAINTENANCE REPLACED MISSING EMERGENCY EXIT PLACARD AT SEAT 12C.  OK FOR SERVICE.
